# SDR CA110124011

- Difficulty date: December 18, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW120
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

OIL PRESSURE LOSS/IFSD DURING CLIMB, A LOW OIL PRESSURE WARNING OCCURRED. THE ENGINE WAS SHUTDOWN AND THE ACFT RETURNED TO THE POINT OF ORIGIN WHERE A SAFE SINGLE ENGINE LANDING WAS MADE.  POST FLIGHT INSP FOUND AN OIL LEAK AT THE BORESCOPE INSP PORT (DUMMY NL PROBE). THE LEAK WAS CAUSED BY HARDENED PACKINGS WHICH WERE REPLACED BEFORE THE ACFT WAS RETURNED TO SERVICE.
